# SDR DALA2019091205278

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 47,727 hours, 32,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR JAMB CORRODED (MARKED). NRC 001-0302:5231-2002/001 00013: REPAIRED REF SRM 53-20-15-2R PROC 7. (LP #1266353)
